View Full Version : Anxiety or are these symptoms something else


Charmcityguy22
09-26-17, 09:40 AM
Sorry I'll try to make this short and easy to understand.
So I take concerta 36 milligrams daily,I usually get the scripts filled from the same pharmacy every month,three weeks ago I moved so I started going to a new pharmacy and picked up the script for the 36 milligrams and the pill looked different than it usually does but was infact concerta,i started taking it and noticed that it helped but not as much as the 27 did.3 weeks ago I started experiencing these feelings in my left arm and leg a feeling in which they where numb and not attached to my body along with lightheadedness.

I'm a distance runner and have bulging discs so that plays a part as well.i do suffer horrible panic an anxiety,whenever something goes wrong I make Google my friend.and for me that's no good.

Fast forward two weeks which was last Thursday,I was sitting at work,I take my meds around 7 every morning the head to work. Last Thursday I woke up took my meds and went to work.

Around 10 a rush of feelings came over me and this is what they where,my whole upper torso went numb and felt like it was not attached,I felt completely lightheaded and off-balance,that sent me into a Panic,so I left work and rushed to the ER as I work as a parking cashier at a hospital.i rushed to the ER and waited to be seen.after a while I was seen by a doctor who talked to me and ended up telling me the numbness was from my bulging discs and that as well can cause lightheadedness.i accepted that and went home.over the weekend on Sunday I had a bid these symptoms return but not as bad.i went through the day googling the symptoms and DVT and Blood clot came up so for the rest of the night I could not sleep.and only got 2 hours of sleep before I had to work.i took my concerta dose yesterday and went to work and was calm but sure enough around 10am the symptoms came back I had last week which sent me to the ER.

This time though they where worse than the last time,numbness in my wholle body, weakness all over lightheadedness,I felt like I was going to swallow my tongue,dry mouth;muscle twitching and such so I immediately again went to the ER thinking I was having a stroke or heart attack and panicked so bad.i waited in the ER for 30 minutes u til they called me back.i had assured myself I was going 0 to passout.so they took me back in the ER and I waited for a nurse still having these symptoms a doctor came in and saw me and talked to me,they did all the test and blood work which ended up coming back normal.they then gave me a global as well as a few Xanax to calm me down.which after it kicked in I was calm and able to function.they let me leave the hospital on my own,which was fine other than the side effects of the Xanax,once I got home I felt fine.

I do sit a lot at work and a bit at home but do run so much.as I'm training for a marathon.so that's why I thought I was having blood clots but no symptoms of swelling. When I type on my phone I do grip the phone hard to make sure I have feeling. Oh and the ER doc also gave me 3 ativan to go home with. I have a few symptoms this morning or think I do.could be all in my head.

My question is this and I know know one is a doctor but is this likely to be anxiety or something real,why would I have these symptoms if it was anxiety? Though it is very scary.did the Xanax take my mind off of what was really going on? Thanks for the Kelly's and I'm goin ? To take an ativan this morning and take a day off of the concerta and see if I have these symptoms around 10 or so

Charmcityguy22
09-26-17, 09:45 AM
And sorry for typing global as I ment tylonal.and I can run with the numb arm feeling with no issues.

sarahsweets
09-26-17, 09:59 AM
It does sound like something that needs more serious looking at and imo it could have been exacerbated by the concerta but not created by it. Do you see a pain management doctor or physical therapist?

Charmcityguy22
09-27-17, 07:15 AM
I do have one but I thought it might of been from my horrible anxiety

Charmcityguy22
09-27-17, 09:40 AM
I've been seeing a physical therapist for a year now but I. Just hopping it's anxiety and not something not more
serious as the symptoms rem yo go away with ativan

Pilgrim
09-27-17, 05:42 PM
Drink more water and I think your therapist is correct.

I've got neck damage ( vertebrae)

My right shoulder arm back goes numb.

Where meds effect this is the sharp edge of what these meds do. Raises your overall rhythms possible effects existing injuries.

Sort of sucks.

Charmcityguy22
09-29-17, 01:25 PM
So I chalked my symptoms up to be Anxiety, when I take an ativan I got from my doctor,the symptoms completely go away and I feel much better,but the worst if feeling all drugged up and doppy which I have as I'm a distance runner and trying to train for a marathon feeling all drugged up is a no go.i want to try a medication that will help and not take weeks to work but will not make me feel week and drugged up in the beginning so I can continue running

Charmcityguy22
09-29-17, 01:26 PM
But thanks for the replys.